# SDR CA100203011

- Difficulty date: December 23, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 6,974 hours
- Engine: Cont O520*
- Propeller: Mcauly D3A34C401
- System (JASC): 2730 · Elevator Control System
- Part: Link
- Part number: 07612022
- Condition: Corroded
- Location: Control Cable
- Component: Elevator, Cessna
- Component part number: 076120250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MX INSPECTION, THE AME FOUND THE LOWER CABLE LINK ON REAR ELEVATOR BELLCRANK TO BE SEIZED ON BELLCRANK, REMOVED BELLCRANK AND LINK, FOUND BELLCRANK LINK ATTACH HOLE TO BE CORRODED. REPLACED BELLCRANK AND DECORRODED LINKS, REASSEMBLED, LUBED AND RIGGED (TC 20100203011)
